# SDR SIMA201125808

- Difficulty date: September 13, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 25,343 hours, 22,930 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION FOUND THE BAGGAGE EXTINGUISHER LIGHT DOES NOT ILLUMINATE DURING FIRE TEST.  THE LIGHT DID NOT ILLUMINATE AND STAYED ON AFTER TEST.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH OPERATIONAL CHECK OF FIRE DETECTION SYSTEM IAW AMM 26-10-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.
